Spacelike CMC 1 surfaces with elliptic ends in de sitter 3-Space

Shoichi Fujimori

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We show that an Osserman-type inequality holds for spacelike surfaces of constant mean curvature 1 with singularities and with elliptic ends in de Sitter 3-space. An immersed end of a constant mean curvature 1 surface is an “elliptic end” if the monodromy representation at the end is diagonalizable with eigenvalues in the unit circle. We also give a necessary and sufficient condition for equality in the inequality to hold, and in the process of doing this we derive a condition for determining when elliptic ends are embedded.

Original languageEnglish
Pages (from-to)289-320
Number of pages32
JournalHokkaido Mathematical Journal
Issue number2
Publication statusPublished - 2006


  • Admissible singularities
  • De sitter 3-space
  • Spacelike CMC 1 surface

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Spacelike CMC 1 surfaces with elliptic ends in de sitter 3-Space'. Together they form a unique fingerprint.

Cite this